# SDR SIMA982412

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Rt Engine
- Part time: 22,273 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

TXK - FLT 5008 - RIGHT AC GENERATOR AND INLET LIGHT ILLUMINATED.  SHORTLY AFTER THE RIGHT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED ON THE CWP.  RIGHT PROP GEARBOX OIL PRESSURE WAS SEEN TO BE DECREASING WHILE THE OIL TEMP WAS INCREASING.  OIL WAS SEEN STREAMING FROM THE FRONT OF THE COWLING.  AS OIL PRESSURE WAS GOING THROUGH THE YELLOW ARC, ENGINE WAS SHUT DOWN.  AIRCRAFT DIVERTED INTO TXK.  CREW REPORTED LARGE PUDDLE OF OIL UNDER RIGHT ENGINE AFTER PARKING ON THE RAMP.  FOUND THAT THE AC GENERATOR FAILURE PROBABLY DAMAGED THE MOUNT/GARLOCK SEAL AND RESULTED IN FLUID LOSS.  REMOVED AND REPLACED RIGHT ENGINE ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
